How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Vakul Aren Your Own Question
Vakul Aren
Vakul Aren, Doctor
Category: Medical
Satisfied Customers: 3825
Experience:  MBBS,DTM&H,34 years of experience
15267045
Type Your Medical Question Here...
Vakul Aren is online now
A new question is answered every 9 seconds

A few days back, I was feeling a little giddy and light-headed.

This answer was rated:

A few days back, I was feeling a little giddy and light-headed. So I checked my BP which turned out to be 104/78. Where upon I stopped irbesartan which I was taking for psychogenic polydipsia. My pressure now is 118/81 but I still feel giddy and light-headed. Please suggest some other possible causes or/and some tests I should do.

Vakul Aren :

Are you on any other medication currently?Feeling dizzy and light headed can occur due to a variety of causes,these include cervical spondylosis,vestibular disturbance or labrynthitis,orthostatic hypotension ,cardiac arrhythmias to mention a few.You need to be checked by your PCP/doctor who can then investigate youfurther as per the physical findings.

Vakul Aren and 4 other Medical Specialists are ready to help you
Customer: replied 3 years ago.

I am on eslicarbamazepine 800 mg. and aripiprazole 10 mg per day.for bipolar 1 maintenance. In addition I am on irbesartan for pschogenic polydipsia and amiloride for nephrogenic diabetes insipidus. My water consumption is now between 2.5 and 3.0 litres/day.

Feeling dizzy and light headed is a common side effect seen in patients taking eslicarbamezipine. Blurred vision,orthostatic hypotension and dizziness are reported with Aripiprazole and Irbesartan.You can discuss the possible side effects of these drugs with your doctor.
Vakul Aren and 4 other Medical Specialists are ready to help you